# SDR 2007UALA03318

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,371 hours, 34,780 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.75 INCH SCRATCH RIGHT I/B MID FLAP.  LOCATED JUST BEHIND I/B PUSHROD APPROX 4 INCHES I/B OF 2ND FLAP TRACKS.   REPLACED ASSY.
